Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

High bp tiredness sleeplessness what seems wrong

Premium Questions

doctor1 MD

continue with the above drugs, please what should i do and what exactly is wrong with me. Faithfully, Yours ..., GENPRESS,...

doctor1 MD

bad headaches with this and sleeplessness with it. I have been in the er 3 times this week and all ... and sick of not getting any answers....

doctor1 MD

each pills two times a day as he is a patient of High BP . For the last two three days he ... by knowing this , it was. Systolic :...

doctor1 MD

, Escitalopram and Mirtazapine . This is not the first episode but has been the worst. What might be causing this? ...

doctor1 MD

. My heart is pounding; my blood pressure is up; I am dizzy; and I can't sleep. What should I do? YYYY@YYYY ...

Public Forum Discussions

doctor1 MD

until around 6am what might be the problem? ...

doctor1 MD

I have been very tired every day for the past couple months. I wake up every hour or two at night. Last week, a blood vessel broke in my eye, and...

doctor1 MD

I don t know what is wrong with me. I am a 37 year old female with a history of high blood pressure and diabetes. I am always tired-I...

doctor1 MD

DOCTOR WHAT SHOULD I DO ? ...

Mobile Questions and Answers

doctor1 MD

Hi, at your age, there are very less chances of getting high BP, diabetes. If so, high BP will have headache,...

doctor1 MD

Could be due to high bp

doctor1 MD